RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 40, Pages 3–171 (Mi cmfd182)  

This article is cited in 12 scientific papers (total in 12 papers)

Distribution of roots of Mittag-Leffler functions

A. Yu. Popov, A. M. Sedletskii

Moscow State University, Moscow, Russia

Full text: PDF file (1450 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:2, 209–409

Bibliographic databases:

UDC: 517.9

Citation: A. Yu. Popov, A. M. Sedletskii, “Distribution of roots of Mittag-Leffler functions”, Theory of functions, CMFD, 40, PFUR, M., 2011, 3–171; Journal of Mathematical Sciences, 190:2 (2013), 209–409

Citation in format AMSBIB
\Bibitem{PopSed11}
\by A.~Yu.~Popov, A.~M.~Sedletskii
\paper Distribution of roots of Mittag-Leffler functions
\inbook Theory of functions
\serial CMFD
\yr 2011
\vol 40
\pages 3--171
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883249}
\zmath{https://zbmath.org/?q=an:06187531}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 2
\pages 209--409
\crossref{https://doi.org/10.1007/s10958-013-1255-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880584869}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd182
  • http://mi.mathnet.ru/eng/cmfd/v40/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Kokurin, “The uniqueness of a solution to the inverse Cauchy problem for a fractional differential equation in a Banach space”, Russian Math. (Iz. VUZ), 57:12 (2013), 16–30  mathnet  crossref
    2. B. I. Efendiev, “Dirichlet Problem for Second-Order Ordinary Differential Equations with Segment-Order Derivative”, Math. Notes, 97:4 (2015), 632–640  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Rogosin S., “the Role of the Mittag-Leffler Function in Fractional Modeling”, 3, no. 2, 2015, 368–381  crossref  mathscinet  zmath  isi
    4. Jin B., Rundell W., “a Tutorial on Inverse Problems For Anomalous Diffusion Processes”, Inverse Probl., 31:3 (2015), 035003  crossref  zmath  isi  elib  scopus
    5. L. M. Isaeva, R. M. Edilova, “Kraevaya zadacha dlya odnomernogo drobnogo differentsialnogo uravneniya advektsii-diffuzii”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 5-1(36), 8–11  mathnet  elib
    6. N. N. Petrov, “Odna zadacha gruppovogo presledovaniya s drobnymi proizvodnymi i fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:1 (2017), 54–59  mathnet  crossref  elib
    7. A. S. Bannikov, “Uklonenie ot gruppy presledovatelei v zadache gruppovogo presledovaniya s drobnymi proizvodnymi i fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 309–314  mathnet  crossref  elib
    8. A. V. Karev, I. V. Tikhonov, “Raspredelenie nulei odnoi tseloi funktsii tipa Mittag-Lefflera s prilozheniyami v teorii obratnykh zadach”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 430–446  mathnet  elib
    9. N. N. Petrov, “A multiple capture in a group pursuit problem with fractional derivatives”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S150–S157  mathnet  crossref  crossref  isi  elib
    10. V. E. Fedorov, A. V. Nagumanova, “Obratnaya zadacha dlya evolyutsionnogo uravneniya s drobnoi proizvodnoi Gerasimova–Kaputo v sektorialnom sluchae”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 28 (2019), 123–137  mathnet  crossref
    11. A. I. Machtakova, “Presledovanie zhestko skoordinirovannykh ubegayuschikh v lineinoi zadache s drobnymi proizvodnymi i prostoi matritsei”, Izv. IMI UdGU, 54 (2019), 45–54  mathnet  crossref
    12. N. N. Petrov, A. Ya. Narmanov, “Mnogokratnaya poimka zadannogo chisla ubegayuschikh v zadache s drobnymi proizvodnymi i prostoi matritsei”, Tr. IMM UrO RAN, 25, no. 3, 2019, 188–199  mathnet  crossref  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:1871
    Full text:360
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020